Google Scholar: citations
Cohomology operations and H-spaces
Zabrodsky, A. (The Hebrew University of Jerusalem (Israel))

Date: 1982
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 215-243, ISSN 0210-2978

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsSeccioMatematiques/article/view/37469
DOI: 10.5565/PUBLMAT_26382_16


29 p, 430.2 KB

The record appears in these collections:
Articles > Research articles
Articles > Published articles

 Record created 2009-11-16, last modified 2019-02-11



   Favorit i Compartir